# SDR UPS08M52410

- Difficulty date: April 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT WING L/E FIXED WING AFT SKIN APPROX STA XORS 538 FOUND CRACKED (2477).  LEFT WING NR 4 SLAT CABLE PULLEY REMOVED & L/E FIX WING AFT SKIN FASTENERS REMOVED.  INNER SKIN BEADED DOUBLER TRIM OFF.  HFEC INSP C/O ON TRIM OFF AREA, FOUND NO CRACK EVIDENT.  THREE EA REPAIR ANGLES, DOUBLER & FILLER FAB REPAIR PARTS HOLES PICK-UP, REPROTECTED & PAINTED.  THREE EA REPAIR ANGLES, DOUBLERS & FILLER ATTACH PARTS INSTALLED.  NR 4 SLAT CABLE PULLEY INSTALLED.
